Hdl Handle:
http://hdl.handle.net/10545/620891
Title:
On a result of Bunder involving horadam sequences: A new proof
Authors:
Larcombe, Peter J.; Bagdasar, Ovidiu ( 0000-0003-4193-9842 ) ; Fennessey, Eric J.
Abstract:
This note offers a new proof of a 1975 result due to M. W. Bunder which has recently been proven (inductively), extended empirically and generalized in this journal. The proof methodology, while interesting, cannot be applied realistically beyond the original order two case of Bunder dealt with here.
Affiliation:
University of Derby
Citation:
Larcombe, P. J., et al. (2014) 'On a result of Bunder involving horadam sequences: A new proof', Fibonacci Quarterly, 52 (2), pp. 175-177
Publisher:
Fibonacci Association
Journal:
Fibonacci Quarterly
Issue Date:
2-May-2014
URI:
http://hdl.handle.net/10545/620891
Additional Links:
http://www.fq.math.ca/52-2.html; http://www.fq.math.ca/index.html
Type:
Article
Language:
en
ISSN:
0015-0517
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorLarcombe, Peter J.en
dc.contributor.authorBagdasar, Ovidiuen
dc.contributor.authorFennessey, Eric J.en
dc.date.accessioned2016-11-17T12:38:49Z-
dc.date.available2016-11-17T12:38:49Z-
dc.date.issued2014-05-02-
dc.identifier.citationLarcombe, P. J., et al. (2014) 'On a result of Bunder involving horadam sequences: A new proof', Fibonacci Quarterly, 52 (2), pp. 175-177en
dc.identifier.issn0015-0517-
dc.identifier.urihttp://hdl.handle.net/10545/620891-
dc.description.abstractThis note offers a new proof of a 1975 result due to M. W. Bunder which has recently been proven (inductively), extended empirically and generalized in this journal. The proof methodology, while interesting, cannot be applied realistically beyond the original order two case of Bunder dealt with here.en
dc.language.isoenen
dc.publisherFibonacci Associationen
dc.relation.urlhttp://www.fq.math.ca/52-2.htmlen
dc.relation.urlhttp://www.fq.math.ca/index.htmlen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectRecurrent Sequencesen
dc.subjectHoradam sequenceen
dc.subjectDiscrete mathematicsen
dc.titleOn a result of Bunder involving horadam sequences: A new proofen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalFibonacci Quarterlyen
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.